Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 18 found articles
 
 
  Quantitative stability of the Brunn-Minkowski inequality for sets of equal volume
 
 
Title: Quantitative stability of the Brunn-Minkowski inequality for sets of equal volume
Author: Figalli, Alessio
Jerison, David
Appeared in: Chinese annals of mathematics. Series B
Paging: Volume 38 (2017) nr. 2 pages 393-412
Year: 2017
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands